# SDR DALA2014100305414

- Difficulty date: October 2, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 37,655 hours, 25,424 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CANTED FRAME, BS 1520, AFT SIDE WEB CRACKED.  CUT OUT DAMAGE.  FABRICATED REPAIR DOUBLER IAW PRI/ERA 529548-14, REV O.
